# SDR FDEA202109212352

- Difficulty date: September 21, 2021
- Submitted: September 21, 2021
- Operation: Air carrier
- Aircraft: N991FD
- Make and model: Boeing 757232
- Aircraft serial: 22911
- Aircraft time: 84,967 hours, 43,208 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114N400420
- Condition: Cracked
- Location: Nr 8 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#8 SLAT COVE SKIN IS CRACKED AT I/B MAIN TRACK. REMOVED AND REPLACED COVE SKIN PER DWG # 114N4004 REV F
